# SDR SWIA201230746

- Difficulty date: May 15, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 26,338 hours, 20,769 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR LEVER IS HARD TO MOVE WHEN OPENING AND CLOSING DOOR.  (FLT 4827)  ADJUSTED MAIN CABIN DOOR CABLE SPRING BACK TENSION.
